Loading...
pain diarrhea

Help stomach pain and diarrhea?
I been having stomach pain for a bout a week and i been coughing to. Every time I cough diarrhea comes. Sometimes I don’t feel like eating. Can someone please help me?

Answer by coolgem2
See a doctor. Immediately!!!!!!!!!!!!!!!!!!!!!!!!!!

Answer by lollipoppett2005
A WEEK? Go to the doctor silly.

Answer by Summer
take some imodium and get some sleep. try not to cough! Go to the doctor and get some medicine if you can’t figure out how to handle it yourself

Answer by hiya_munchies18
don’t just leave it! go to the doctor. it could be super- serious, especially if you aren’t sure why you got it in the first place.

Answer by T-Bird
Do you have a temperature? Body aches? Headache? Do you have sinus drainage? Seems as though you have allergies and the snot (sorry) from your nose is going down your throat and into your stomach causing the pain and diarreaha. The cough is probably from the allergies. Try taking a benadryl and see if that helps, put yourself on a BRAT diet which is

Banana’s
Rice
Apple sauce
Toast/Tea

Eat anyone of the above foods and sip on tea and water, this should help. DO NOT TAKE Aspirin, you could also have a minor case of the flu and aspirin is NOT good, take some tylenol if you have a temperature and in a couple of days if you don’t feel any better, call your doctor.

Good Luck, hope you feel better.

Answer by Seema R
Stomach pain or bellyache may be caused due to a problem in the organs in the abdominal region. The main organs in the abdomen are the digestive system consisting of the stomach, small and large intestines, the liver, the gall bladder , pancreas, the appendix and the kidney. Minor problems like gastroenteritis can cause severe pain, while fatal illnesses like cancer may cause only mild pain. Information on causes of stomach pain and its treatment at http://tinyurl.com/l9k9x

pain diarrhea:Help stomach pain and diarrhea?

Related Posts

  • What can help stop stomach pain and diarrhea?
    What can help stop stomach pain and diarrhea? It has been around 6 days and i almost have to go to the toilet every hour. Whenever i go to the toilet its always a number 2 and barely anything comes out. My stomach starts to hurt real bad and when i cough or sneez my lower stomach hurts. Any answers, doctors? Thanks! Answer by JeneferHello, I'm a doctor. Use Tramadol. I think that you want to...
  • Stomach pain, vomiting, diarrhea?
    Stomach pain, vomiting, diarrhea? My mom is having severe stomach pain and every 2 weeks or so she will have fits of vomiting and diarrhea for several hours. She had her gall bladder out about 5 years ago. It doesn't seem to be caused by any specific food. Last night she was up for 6 hours vomiting and having diarrhea non stop. She said she felt like it might be pancreatitis (which she had whil...
  • I have had stomach pain and diarrhea for 5 days now Whats wrong with me?
    I have had stomach pain and diarrhea for 5 days now Whats wrong with me? The first day was hell, cold sweats, throwing up, very very severe stomach pain, having to defacate about twice an hour for about 12 hours. Threw up water. couldn't think about food. Compared to that I am in heaven now. I am eating regularly, however I still have the diarrhea. although much less frequent (about 2 or 3 tim...
  • Stomach pain and diarrhea for 4 days. What can help?
    Stomach pain and diarrhea for 4 days. What can help? I'm a female; 20 years old and I've been having weird stomach pains(not like cramping or anything, but the kind of pain you get when you have diarrhea. i don't know if that makes sense...) but anyway, for the past four days I've been experiencing stomach pain and diarrhea. Especially while I'm at work. I haven't been eating a lot because I'm...
  • i have been havin a bad stomach pain and diarrhea for the past week.?
    i have been havin a bad stomach pain and diarrhea for the past week.? It started a week ago with really terrible stomach pains (near my belly button). I started to have diarrhea shortly after. now a week later, the pain isn't as constant, but anytime i try to eat something i have to use the restroom almost immedietly after, and the pain comes back. anybody know what this could be? Answer ...
  • Headaches, stomach pains, diarrhea, and what seems like a high pulse rate and heart rate. PLEASE HELP?
    Headaches, stomach pains, diarrhea, and what seems like a high pulse rate and heart rate. PLEASE HELP? I have been having stomach pains, headaches, and diarrhea and what seemed to be a rapid heart rate and pulse rate. It seems severe but then again it doesn't, it's like a mixture of the two. I assumed it was vasodilation, but an aneurysm has yet to happen. Because I have a body temperature ...
  • Help! My bones ache, and I often have stomach pain and diarrhea!?
    Help! My bones ache, and I often have stomach pain and diarrhea!? I don't know what's going on, but when I was younger up until even now I get these pains in my bones, mostly my thighs and calves, sometimes in my arms (like now). They just ache really deeply, and it's really distracting. Additionally, I've had problems with sometimes getting really bad stomach pains and diarrhea (kind of oft...
  • I Have Constant Stomach Pain And Diarrhea From Stomach Surgery How Can I Can I Make It Better?
    I Have Constant Stomach Pain And Diarrhea From Stomach Surgery How Can I Can I Make It Better? Around 4 years ago when I was 18 I had 2 1/2 feet of my intestines removed due to a bowel obstruction. I was diagnosed with chronic intestinal pseudo-obstruction syndrome. Ever since I have had part of my intestines removed everyday I have diarrhea 6-10 times a day and have constant stomach pain. I h...
  • If accutane causes stomach pain and diarrhea, can pepto bismol be taken? And does pepto help at all?
    If accutane causes stomach pain and diarrhea, can pepto bismol be taken? And does pepto help at all? Answer by aWellWisherprimary symptoms aided by Pepto-Bismol are nausea, heartburn, indigestion, upset ... I wonder if you could get Buscopan (antispasmodic) over the counter. Good luck!Answer by Vik VSide effects cannot be anticipated. If any develop or change in intensity, inform your doctor...
  • digestive issues. help! stomach pain & diarrhea?
    digestive issues. help! stomach pain & diarrhea? I have been getting sick to my stomach for months now after I eat. It started gradually and has been getting worse and worse. I diarrhea after I eat. It is usually clay colored and today it was orange. I have lower left pain 24/7 and it wakes me up at night. What is wrong? I have an appt next week but wondering if anyone has insight Answer by ...

: http://vomitdiarrhea.info/help-stomach-pain-and-diarrhea.shtml

No comments yet.